GL-Quantales: Q-valued sets and their singletons [Book Review]

Studia Logica 61 (1):123-148 (1998)
Q-valued sets are non-classical models of the formalized theory of identity with existence predicate based on the axioms of a non-commutative and non-idempotent logic. The singleton monad on the category of Q-valued sets is constructed, and elementary properties of T-algebras of the singleton monad are investigated.
Keywords Non-commutative and non-idempotent logics  GL-monoids  GL-quantales  Gelfand quantales  Q-valued vets  singleton monad
Categories (categorize this paper)
DOI 10.1023/A:1005038532285
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,433
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #355,197 of 1,924,998 )

Recent downloads (6 months)

1 ( #417,998 of 1,924,998 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.